# SDR ASAA2018011223154

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 15,130 hours, 4,989 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATES WITH MASTER CAUTION RECALL AND EXTINGUISHES WHEN MASTER CAUTION IS RESET.  ACFT GROUNDED.  PERFORMED FIM 22-11 TASK 801,  FAULT HISTORY SHOWED FCC-A MACH TRIM 28 VDC FAULT LAST FLIGHT.  CURRENT STATUS TEST FAILS MACH TRIM ON A CHANNEL,  PASSED ON B CHANNEL.  REMOVED MAINTENANCE PROCEDURES,  TWO CIRCUIT BREAKERS RESET, COLLARS REMOVED.  ACFT CONFIGURATION RETURNED TO NORMAL.  PERFORMED FIM 22-11 TASK 801, CURRENT STATUS, MACH TRIM BITES 13.33 AND 60.33.   TESTS OPS NORMAL NUMEROUS TIMES. NO HISTORY LAST 90 DAYS PLUS.
